- 22 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
In a case report two women and one man, aged 35−73 years, were described, who developed neutropenic enterocolitis during treatment with cytarabine and midostaurin for acute myeloid leukaemia (AML). All the patients additionally developed rash during treatment with midostaurin [not all routes and dosages stated].
Case 1: The 35-year-old woman presented to an emergency room (ER) with fever and persistent sore throat for more than a week. Blood tests revealed thrombocytopenia, normocytic anaemia, neutrophilic leucocytosis and 3% circulating blasts in the peripheral blood with Auer rods. A bone marrow biopsy and aspirate confirmed the diagnosis of monocytic type AML. The molecular studies were positive for FLT3-TKD (tyrosine kinase domain) and nucleophosmin (NMP)-1 mutations. Thus,...
- Dotson J, et al. Neutropenic enterocolitis in patients with FLT3 mutated acute myeloid leukemia undergoing induction chemotherapy with midostaurin. International Journal of Hematology 109: 351-355, No. 3, Mar 2019. Available from: URL: http://doi.org/10.1007/s12185-018-2558-4 - USACrossRefPubMedGoogle Scholar